• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

Antidepressants and gaba, ashwagandha, L-theanine

nootropics olanzapine valdoxan obamox gaba l-theanine ashwagandha

  • Please log in to reply
6 replies to this topic
⌛⇒ current fundraiser: B.A.S.E Victor @ OpenCures

#1 jazzyt

  • Member
  • 2 posts
  • 2
  • Location:Finland
  • NO

Posted 02 March 2020 - 05:10 PM


I need help, please! I suffer right now from severe depression. I take  25 mg valdoxan (agomelatine) and 2,5 mg olanzapine (zyprexa) in  the evening. I also take occasionally 7,5 mg obamox (oxazepam) for the morning anxiety. I know that one should not mix things without consultation but still I made the mistake of doing so meaning I also took two times some nootropics. One early morning I took two capsules of nootropics because of not getting enough sleep, and another morning again two capsules.

The nootropics included sensoril ashgawandha 300 mg, GABA 250 mg and L-theanine 150 mg. This is probably totally impossible to answer but did I do something incredibly stupid. My doctor said that I should not worry, that it’s nothing. However, my left hand’s fingers are no longer working properly and this coincides with the days I took nootropics. My doc said that it’s just depression speaking, yet I can’t help but wonder. I would really appreciate answers from some of you who know more about these things than I do.



#2 gamesguru

  • Guest
  • 2,986 posts
  • 393
  • Location:coffeelake.intel.int

Posted 02 March 2020 - 09:44 PM

there is a small possibility of olanzapine mixing with theanine/ashgawandha to cause a "serotonin syndrome".  The chance is small, and the magnitude of damage probably small.  Doctor's tend to have their own explanations already made up in their minds, that are difficult to

 

i would advise against mixing random nootropics when taking such meds.  When you need a boost just drink some tea.  Don't take chances and report any concerns to your doctor, you may need a different medicine or something.

 

i dont know about the issue with your fingers, but i found one thing about withdrawal from SSRIs..

Paresthesias are described by many patients during withdrawal of serotonin reuptake inhibitors (including clomipramine) and usually present as numbness, tingling, burning, and occasionally 'electricity-like' feelings, predominantly in the upper legs and orofacial regions



sponsored ad

  • Advert
Advertisements help to support the work of this non-profit organisation. To go ad-free join as a Member.

#3 YoungSchizo

  • Guest
  • 806 posts
  • 18
  • Location:I Have No Clue

Posted 03 March 2020 - 12:11 AM

You probably should not worry too much, the meds and nootropics are not at all very dangerous to mix and do not result in nerve damage to your hand/fingers.

I don't think it's depression related either but if it continues for weeks you should maybe look into carpal tunnel syndrome which is easy treatable or will go away with time.

⌛⇒ current fundraiser: B.A.S.E Victor @ OpenCures

#4 jazzyt

  • Topic Starter
  • Member
  • 2 posts
  • 2
  • Location:Finland
  • NO

Posted 08 March 2020 - 12:53 PM

Thank you both for your answers. I guess the worst thing here is that one cannot know for sure. Can you eloborate why you think that these nootropics won’t have negative reactions if combined with my medications?

#5 YoungSchizo

  • Guest
  • 806 posts
  • 18
  • Location:I Have No Clue

Posted 08 March 2020 - 02:26 PM

Thank you both for your answers. I guess the worst thing here is that one cannot know for sure. Can you eloborate why you think that these nootropics won’t have negative reactions if combined with my medications?

 

Olanzapine, Valdoxan, Oxazepam, GABA and L-theanine, I have used this combination (except for asgawhanda) without any interaction. Olanzapine is a dopamine blocker, Valdoxan is a SSRI and works on serotonin receptors, Oxazepam, L-Theanine and GABA works on GABA receptors except the GABA supplement doesn't cross the blood brain barrier. Asgawhanda I have no idea.



#6 CWF1986

  • Guest
  • 218 posts
  • 21
  • Location:Houston, Texas

Posted 09 March 2020 - 03:00 AM

Ashwaghanda has effects on gaba and thyroid hormone.  



sponsored ad

  • Advert
Advertisements help to support the work of this non-profit organisation. To go ad-free join as a Member.

#7 gamesguru

  • Guest
  • 2,986 posts
  • 393
  • Location:coffeelake.intel.int

Posted 09 March 2020 - 05:59 AM

yeah dont be mixing this many things pls







Also tagged with one or more of these keywords: nootropics, olanzapine, valdoxan, obamox, gaba, l-theanine, ashwagandha

1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users